This is page 1 of 1 (This thread has 10 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
I should know the answer but I don't. And the saga of my various infected bits is boring even me now but.... my lates antibiotics I started yesterday are making me feel very sik. I actually spewed the last dose. Do I just stop? Phone the walk in centre where I got them? carry on and hope I stop spewing?
this happened to my ds,I would phone the place where you got them from for advice.If your spewing them,then they cant be treating the problem,apparently some antibiotics are known to make you nauseous and you should be able to be prescribed an alternative.